# SDR VJ970322

- Difficulty date: October 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N925VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47319
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 7000010101
- Condition: Failed
- Location: Nlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CYCLED LANDING GEAR TWICE TO OBTAIN NOSE GEAR GREEN LIGHT.  REPLACED NLG DOWN LOCK SWITCH, OPS CHECKED NORMAL IAW MM 32-00.
